MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 1L 4.5FR X 55CM TCG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 1L 4.5FR X 55CM TCG; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45541-VPSC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one dilator for analysis.Definite signs of use were observed on the dilator body and within the hub.Visual analysis revealed that the dilator body separated at the hub.The separation point appeared smooth, and signs of adhesive were visible on the dilator separation point.No remains of the dilator were visible within the hub.The overall length of the dilator measured 3 3/4" which is within the specification limits of 3 5/8 - 3 7/8" per the dilator product drawing.The outer diameter of the dilator measured 0.06375 which is within the specification limits of 0.063 - 0.065" per the dilator product drawing.Functional testing could not be performed due to the circumstances of the returned sample.A device history record review was performed, and no relevant findings were identified.The customer report of a dilator hub separation was confirmed through investigation of the returned sample.The dilator extrusion was separated at the hub.Visual inspection of the point of separation revealed that no dilator hub material was present in the separated hub.Based on the customer report and the sample received, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported "sheath introducer broke after removing from the patient during a procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW AGBA PICC G4 STYLET: 1L 4.5FR X 55CM TCG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20452611
Report Number9680794-2024-01019
Device Sequence Number20986760
Product Code LJS
UDI-Device Identifier10801902208610
UDI-Public(01)10801902208610(11)240416(17)251031(10)33F24B0527(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2025
Device Catalogue NumberDLX-45541-VPSC
Device Lot Number33F24B0527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown